# SDR ASAA2012071092524

- Difficulty date: July 1, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 62,742 hours, 36,194 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BUMPER MISSING AND HOUSING GOUGED.  HANDLE HOUSING GOUGE MEASURES GREATER THEN .060.  REMOVED HANDLE ASSY FOR ACCESS TO HOUSING.  REMOVED DAMAGE HOUSING AND INSTALLED NEW REF SRM 51-40-02.  PRIMED AND PAINTED AREA REF AMM 51-21-99.  INSTALLED INSIDE AND OUTSIDE DOOR HANDLE REF 52-31-14-004-054.  OPS CK OK.
